# SDR 08FDEA03630

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 7075T60063
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE PANEL 197EL CENTER SUPPORT FRAME CHANNEL FACE HAS CORROSION.  CORROSION FOUND EXCEEDED ALLOWABLE SRM LIMITS.  CHANNEL REMOVED AND REPLACED IAW B757-200 SRM 51-40-02 REV 93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
